West Harrison, IN
A 46-year-old female asked:
I have pernicious anemia and was just told my gastrin levels were extremely high. i also take prilosec, lexapro, (escitalopram) restoril, ativan, and lithium. ?
1 doctor answer • 3 doctors weighed in
Dr. Christian Schultheisanswered
Hematology and Oncology 26 years experience
Prilosec!: Prilosec can cause elevated gastronomic levels. Could be that. There are other causes but this drug is a culprit to cause this.
Created for people with ongoing healthcare needs but benefits everyone.
5.3k viewsReviewed >2 years ago
Last updated Jun 30, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.